# SDR 05FDEA01949

- Difficulty date: July 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Aircraft time: 78,298 hours, 32,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA30781
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN VERTICAL LEG OF LONGERON 47L STATION 1764,  LEAVING A HOLE .5 HIGH BY 3.0 LONG AFTER CORROSION REMOVAL WITH REDUCED MATERIAL THICKNESS ON BOTH SIDES OF SUBJECT HOLE.  COMPLIED WITH FED EX EA 8-5310-91240 FUSELAGE LONGERON 47L STA 1764 CORROSION, REPAIR.
